MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; stents, drains and dilators for the biliary ducts

BOSTON SCIENTIFIC CORPORATION MUSTANG?; stents, drains and dilators for the biliary ducts
Model Number H74939171060810
Medical Device Problem Codes Nonstandard Device (1420); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit.E1: initial reporter phone: (b)(6).G4: premarket / 510(k): k141521, k141597.
 
Event or Problem Description
It was reported that a balloon rupture occurred during a transjugular intrahepatic portosystemic shunt (tips) procedure.The target lesion was located within a non-tortuous, non-calcified hepatic vessel.During the procedure, a 5.0 mm x 80 mm, 135 cm mustang balloon catheter was advanced to the target site for vessel dilatation.During inflation, the balloon ruptured when the pressure reached 14 atmospheres.The device was removed, and the procedure was completed.The event was not attributed to challenging patient anatomy, underlying comorbidities, disease progression, or other procedural factors.No patient complications reported as a result of the event, and the patient remained stable post-procedure.

Brand Name
MUSTANG?
Common Device Name
stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25729347
Report Number2124215-2026-36243
Device Sequence Number16090441
Product Code FGE
UDI-Device Identifier08714729793793
UDI-Public(01)08714729793793(17)280812(10)37196188
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171060810
Device Catalogue NumberH74939171060810
Device Lot Number0037196188
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Supplement Date Received by Manufacturer07/16/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date08/07/2026
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale